# SDR DALA2023103108942

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 70,713 hours, 32,942 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 O2 MASK AT F/A STATION 2L FELL. CORRECTIVE ACTION: REINSTALLED O2 MASK IAW A320 AMM 35-21. OK FOR SERVICE. (9629247)
